首页    期刊浏览 2024年11月01日 星期五
登录注册

文章基本信息

  • 标题:On a Generalized Squared Gaussian Diffusion Model for Option Valuation
  • 本地全文:下载
  • 作者:S.O. Edeki ; O.O. Ugbebor
  • 期刊名称:MATEC Web of Conferences
  • 电子版ISSN:2261-236X
  • 出版年度:2017
  • 卷号:125
  • 页码:1-5
  • DOI:10.1051/matecconf/201712502015
  • 语种:English
  • 出版社:EDP Sciences
  • 摘要:In financial mathematics, option pricing models are vital tools whose usefulness cannot be overemphasized. Modern approaches and modelling of financial derivatives are therefore required in option pricing and valuation settings. In this paper, we derive via the application of Ito lemma, a pricing model referred to as Generalized Squared Gaussian Diffusion Model (GSGDM) for option pricing and valuation. Same approach can be considered via Stratonovich stochastic dynamics. We also show that the classical Black-Scholes, and the square root constant elasticity of variance models are special cases of the GSGDM. In addition, general solution of the GSGDM is obtained using modified variational iterative method (MVIM).
国家哲学社会科学文献中心版权所有